MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximate date as the event happened after the trial implant.
 
Event or Problem Description
It was reported that the patient underwent a spinal cord stimulation (scs) trial, which initially provided therapeutic benefit for the underlying condition.However, the patients preexisting lower back pain, described as constant and of moderate to severe intensity, temporarily worsened during the trial period.The patient denied any recent trauma.According to the physicians assessment, the worsening of symptoms was attributed to a flare of chronic pain and was determined not to be related to the device or the procedure.The patient was admitted to the hospital beyond the standard of care and received medical management, including pharmacologic treatment and a ketamine infusion.The scs trial has since concluded and was considered successful.At the time of reporting, the patient remained hospitalized but was noted to be doing well.The trial leads will not be returned for analysis, as they were discarded by the medical facility.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25519718
Report Number3006630150-2026-04135
Device Sequence Number15993678
Product Code LGW
UDI-Device Identifier08714729797821
UDI-Public(01)08714729797821(17)270814(10)7096283
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number7096283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale